U.S. doctors online nowAsk doctors free
CA
A 78-year-old female asked:

i have thick poop oiing out of my butt several times a day. what can i do to stop it?

1 doctor answer2 doctors weighed in
Dr. Karen Koffler
Internal Medicine 32 years experience
Need more info: It sounds like you have "incontinence" and if this is new, I would be concerned with why this is now happening. Thoughts as to what could be contributing include infection, bleeding somewhere along the gut lining, an issue with then anal sphincter, food sensitivities, etc. In the meantime, try the "brat" diet to thicken: bananas, rice, apples, take probiotics, and see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

Can gassiness and loose stools with no other symptoms mean gluten problem?

1 doctor answer1 doctor weighed in
Dr. Jennifer Frank
Family Medicine 22 years experience
Yes: Gluten sensitivy and allergy (celiac disease) can cause a host of problems including GI symptoms (abdominal pain, diarrhea, constipation, bloating), rashes, headaches, blood in the stools, anemia, etc.
A 39-year-old female asked:

Having pain, pressure and popping sound with large incional hernia. N/v unable to have bm. Is this normal it hasnt hurt before.?

2 doctor answers5 doctors weighed in
Dr. Robert Killian
General Practice 28 years experience
Post op complication: If you are having pain, not having any bowel movement and you are sick please get to the closest emergency room if you can. Call 911 if you must. If you are hesitant please page the surgeon on call for your surgeon to make sure that someone can give you exact advice today.
A 43-year-old member asked:

What might cause random breakouts of rashes throughout the day?

1 doctor answer1 doctor weighed in
Dr. Peter Ihle
Orthopedic Surgery 54 years experience
I kno some: Vasomotor causes as a reaction to stress embarasment. Sun can cause them in some on certain drugs. Also some have a disease called pyphoria. )not sure of the sp). Some mild, some cases are serious.
Egypt
A 30-year-old female asked:

My baby is one month and 25 days she just took the rota vaccinatin and vommited right after 2 minutes is that ok or do I have to repeat the vaccination?

2 doctor answers3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Repeat if desired: A general "rule of thumb" for oral meds is any vomiting within 15 minutes loses all the med & if needed it can be repeated. Vomiting after 30 minutes not so much.I try to let a kids stomach settle for an hour or so before repeating any med. I'm not a particular fan of this vaccine & don't consider it one of the must haves.
Grand Prairie, TX
A 18-year-old male asked:

My sister got her period last week and it came back 4 days later what could it be?

1 doctor answer4 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Need Gynecology Eval: Vaginal bleeding is not always your menstrual peiod. Sometimes women get miscarriages that happen about the time that they expect their periods. Also, there are a lot of conditions that can develop in the uterus that can cause bleeding such as fibroids, uterine polyps, cancer, infections, etc. Your sister should go and see her pcp or a gynecologist for an evaluation of her vaginal bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 31, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.